# SDR SIMA2024032019001

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 21,724 hours, 14,211 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG NOSE DOOR OPEN ON TAKE OFF RAR R/H LG NOSE AFT DOOR LINKAGE IAW EMB 175 AMM 32-22-03. R/H LG NOSE AFT DOOR LINKAGEA DJUSTMENT HAS CHANGED THE ORIGINAL DIMENSION. THE NLG AFT DOOR LINKAGE ADJUSTMENT AMM MPP 32-22-03/200 AS PER AMM MPP 32-22-03 3.G. (3)
